| Model Number |
1987-27-212 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Codes |
Inflammation (1932); Pain (1994); No Code Available (3191)
| Date of Event |
10/13/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
Change of lps small insert.Even though the insert seems not broken, there is a internal "shift between poly and" hinge part.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : examination of the returned device was not able to confirm the reported event.The investigation found no evidence of product malfunction or product error and the need for corrective action was not established.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot : a worldwide lot specific complaint database search, or manufacturing record evaluation, was not possible as the provided lot code bfa0n0n is unrecognized in the unity master data, as400 and jde.
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: added: d10; corrected: h3.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.